# SDR ASAA12510998

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 20,500 hours, 6,256 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 PACK LIGHT ILLUMINATED ON RECALL.  FOUND NR 2 RAM AIR ACTUATOR LIGHT STORED.  PERFORMED BITE CK NO FAULTS FOUND.  RESET & RERAN BITE CK NO FAULTS FOUND.
